# SDR AWXA0000366

- Difficulty date: June 5, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 56,111 hours, 45,904 cycles
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Track
- Part number: 52058
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RT HORIZ STAB UPPER AFT SLIDING SEAL TRACK CRACKED.  REMOVED AND REPLACED RT HORIZONTAL STAB UPPER AFT SLIDING SEAL TRACK IAW 737 SRM 51-30-02.
